# SDR CALA2010110300519

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 47,315 hours, 11,015 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 182741
- Condition: Loose
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF 10000 FT, STRONG ELECTRICAL SMELL THROUGHOUT AIRCRAFT CABIN.  NO C/B POPPED, 45 MINUTES LATER SMELL WAS ON FLT DECK.  COFFEEMAKERS NR 415 & 416 BREWED ONE POT, THEN BREWERS STOPPED WORKING WHEN SMELL WAS DETECTED IN COCKPIT.  PERFORMED VISUAL INSP OF CABIN PER TASK 05-51-58-910-801.  FOUND AFT GALLEY PWR CONNECTOR LOOSE & GRD WIRES LOOSE FOR BOTH 415 & 416 COFFEEMAKERS.  TIGHTENED ALL.  RAN ENGS AND PACKS FOR EXTENDED PERIOD OF TIME, NO EVIDENCE OF ELEC SMELL PRESENT.  THE 415 & 416 COFFEEMAKERS OP CHECK GOOD.  OK TO CONTINUE.
